• MRGGON MRGGON
    November 25, 2010
    DOES HYDROCODONE HAVE ASPIRIN
    MRGGON MRGGON
    November 25, 2010
    ALERY TO ASPIRIN READ MORE

FROM OUR EXPERTS

  • Karen Lee Richards
    Health Guide
    November 26, 2010
    Karen Lee Richards
    Health Guide
    November 25, 2010

    Most hydrocodone is combined with acetaminophen, but it is available with either ibuprofen or aspirin as well. 

     

    Check the name of the drug on the prescription.  Brand names for hydrocodone and aspirin are: Damason-P, Azdone, Alor 5/500, Panasal 5/500, Lortab ASA

    The generic name would either be aspirin and hydrocodone or hydrocodone ASA.  If it says hydrocodone APAP, it has acetaminophen, not aspirin.  (ASA stands for aspirin and APAP stands for acetaminophen.)

     

    If you have any doubts, ask the pharmacist where you got your prescription filled.

  • Vicki
    Health Guide
    November 26, 2010
    Vicki
    Health Guide
    November 25, 2010

    Hi MRGGON,


    I think this is a good question, and Karen Lee gave a really good answer. Let me go another step because I was unaware of this particuler drug until it was prescribed for me just Tuesday.


    Hydrocodone is available only when combined with something else. Mine is combined with ibuprofen following major dental work.


    Hydrocodone combined with aspirin includes these brand names:

            Alor 5/550

            Azdone

            Damason-P

            Lortab ASA

            Panasal 5/500

    If your brand name is included in that list, please call your doctor. I don't know if this list is complete, but your doctor and your pharmacist do. It seems acetominaphen is included in more cases than aspirin, so you have plenty of alternatives.


    Please call your doctor if you have problems breathing, if your chest feels tight, or if you have your allergic symptoms.


    Now, please remember I am not a doctor or pharmacist. Keep your doctor appointments because you need to be monitored while taking this prescription. It is an opiate, and therefore addictive. You don't want any more problems.


    Good luck, and let us know how it works out.


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.